User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Escobar, M.; Götz, B.; Zagst, R. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Closed form pricing of two-asset barrier options with stochastic covariance 
Abstract:
Single and double barrier options on more than one underlying with stochastic volatility are usually priced via Monte Carlo simulation due to the non-existence of closed-form solutions for their value. In this paper, we show a valuation method which gives prices for barrier options with one barrier per underlying in a two-dimensional stochastic covariance framework (two-asset barrier options). For a special dependence structure, the prices of some of two-asset barrier derivatives, like digital o...    »
 
Keywords:
stochastic volatility, random correlation, generalized Fourier transform, barrier options 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Applied Mathematical Finance 
Journal listet in FT50 ranking:
nein 
Year:
2014 
Journal volume:
21 
Journal issue:
Pages contribution:
363-397 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Ja 
versions